EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. For the current production of this journal, please refer to http://www.jstor.org/journals/0003486x.html.

Annals of Mathematics, II. Series, Vol. 153, No. 1, pp. 191-258, 2001
EMIS ELibM Electronic Journals Annals of Mathematics, II. Series
Vol. 153, No. 1, pp. 191-258 (2001)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Period functions for Maass wave forms. I

J. Lewis and D. Zagier

Full text of the article:

Electronic fulltext finalized on: 9 Sep 2001. This page was last modified: 22 Jan 2002.

© 2001 Johns Hopkins University Press
© 2001--2002 ELibM for the EMIS Electronic Edition